MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 10266HD-BK
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified by an end user of an incident involving a rollator.The end user was sitting on the unit while being pushed, in direct contravention of on-product warnings against using the unit as a transportation device, and the instructions for use, which state: "do not move rollator while seated.This is a walking aid only and is not to be used as a transportation device." the device hit a crack on the ground, and the end user fell backwards, hitting his head.He reported experiencing numbness and tingling in his fingers following the fall but did not seek medical attention.The root cause of the incident is misuse, against which end users are specifically warned.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key14949776
Report Number2438477-2022-00036
Device Sequence Number15006228
Product Code ITJ
UDI-Device Identifier00822383931654
UDI-Public822383931654
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
Report Date (Section F) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10266HD-BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2022
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight150 KG
Date Report Sent to FDA07/07/2022